# SDR CALA9700233

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 10617844
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  BOTH RT OVERWING CHARGING PACKS WERE REPLACED.
